# SDR FDEA201011304523

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51351
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 1640 RT SIDE AT END OF TRACK MAIN CABIN.  REMOVED CORROSION ON SEAT TRACK STA 1640 RBL 45.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL VII.  ORIG MATERIAL .070 AFTER REWORK .025.  R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
